Aa
A
A
A
Close
Thyroid Disorders Community
26.1k Members
Avatar universal

hormones both too high and too low?

Hi, I'm a new member and take Synthroid. I have been told that I have both too much thyroid hormone and too little. I was first taking a generic Synthroid and am supposedly now on the name brand.  I feel terrible - tired and sleepy but also having heart palpitations, headache, etc. I was told that I had too much of one hormone, not enough of another.
Anyone else who has been in this same situation?
2 Responses
213044 tn?1236531060
A few members here have had that problem.

You don't happen to have a print-out of the test results, do you?

Are you high on the T4 and low on the T3? If the answer is yes, there are meds other than Synthroid that would help.

I'm sure you'll get several responses, but if you could provide any more details it would help others advise you.
393685 tn?1425816122
Please post those T's for a better understanding.

Thanks

Have an Answer?
Top Thyroid Answerers
649848 tn?1534637300
FL
Avatar universal
MI
1756321 tn?1547098925
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.